MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL ORANGE TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK UNIVERSAL ORANGE TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734907
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not made available from the site.Device lot number not available.(b)(6).Device manufacturing date is dependent on lot number, therefore, unavailable.Return requested.Replacement navlock universal orange tracker shipped to site 09/27/2016.No parts have been received by manufacturer for analysis.No further issues have been reported.
 
Event or Problem Description
A site representative alleged that while in a spinal fusion procedure, navigation using their navlock universal orange tracker was inaccurate.No specific measurement, or direction, of the alleged inaccuracy was provided.No further details regarding this issue, or specifically when it occurred, were provided.The surgeon completed the procedure with the use of the navigation system.There was no delay of therapy.There was no impact on patient outcome.

Brand Name
NAVLOCK UNIVERSAL ORANGE TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key5993335
Report Number1723170-2016-02445
Device Sequence Number569972
Product Code OLO
UDI-Device Identifier00643169091047
UDI-Public00643169091047
Combination Product (Y/N)N
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734907
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2016
Initial Report FDA Received Date10/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1